MathSciNet Relay Station
MathSciNet bibliographic data
MR2957732 45E05
Khan, Majid; Gondal, Muhammad Asif A reliable treatment of Abel's second kind singular integral equations. Appl. Math. Lett. 25 (2012), no. 11, 1666–1670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement